# SDR UALA2011091204904

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SUPPORT CORRODED AT BS 365 AND RBL 52.   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SEAT TRACK & REPLACED WITH NEW TRACK P/N 654N0243-8 AND 2 EACH SUPPORT CHANNELS AND INSTALLED PER SRM ON NON ROUTINE 24406.
